MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 15X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL IMPLANT MOBIC M ST 15X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3575
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a mobi-c implant disassembled during implantation in the disc space.Imaging taken after showed it was installed showed the inferior plate was rotated 90 degrees in-situ.When the device was removed, the superior plate was still attached to the cartridge, however the poly core and inferior plate were not attached but were successfully retrieved.Another implant was opened, loaded on the same inserter, and implanted without complication.There were no patient impacts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in d4: udi number, d9, and h3.Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation visual inspection revealed that the device was returned disassembled from the peek cartridge.The device was able to be reassembled without issue.The cause of disassembly could not be identified, so the product failure could not be recreated as observed during operation.Potential cause this event could possibly be attributed to inserting the device off-axis, adjusting during insertion, not turning the handle correctly during insertion or attempting to adjust the positioning while inserting the implant.Dhr review per dhr review, the part was likely conforming when it left zimvie's control.Device use this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.

Brand Name
IMPLANT MOBIC M ST 15X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key13932350
Report Number3004788213-2022-00026
Device Sequence Number17144627
Product Code MJO
UDI-Device Identifier03662663000154
UDI-Public(01)03662663000154(17)251201(10)5376105
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Catalogue NumberMB3575
Device Lot Number5376105
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer07/25/2022
Initial Report FDA Received Date03/28/2022
Supplement Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexMale